# SDR AMTA200700276

- Difficulty date: June 6, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION WEAK AT CAPT STATION ALL OTHER STATIONS ARE NORMAL.  TRANSMITTED FROM CAPTAINS STATION, STOCKHOLM RADIO REPORT GOOD SIGNAL, OPS CHECK GOOD.  (K)
